# SDR IPXA2018052530008

- Difficulty date: May 15, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,938 hours, 14,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7075503
- Condition: Dented
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS 1681 - 1701, LONGERONS 34R - 35R.  ACCOMPLISHED A PERMANENT REPAIR IAW EA 011-5330-01-A7280, REV IR, AND EO MD11-5330-68624-A.
